# SDR SWAA2022090951639

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 61,536 hours, 36,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE FALLING OUT OF BUSTLE / [01] REMOVED AND INSTALLED AFT SVC DOOR SLIDE PER MT725-61-06 OPS CHECK GOOD
